# SDR UALA2009060801625

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 53,278 hours, 7,863 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: CD01109F2
- Condition: Dirty
- Location: Cooling Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING AIR FILTER NEEDS REPLACEMENT.  REPLACED FILTER.
